# SDR UPS08M52545

- Difficulty date: May 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 1676
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO AT STATION 1676 LONGERON 46 RT LONGERON SPLICE DOUBLER FOUND CRACKED AS MARKED.  CRACK SPLICE REMOVED PER SRM 51-33-01 VII REV 35.  REPAIR LONGERON SPLICE FAB PER SRM 53-10-00 FIG 2 VI REV 35.  NEW SPLICE REWORKED SMOOTH AND REPROTECTED PER SRM 51-21-01 VII REV 35.  FPI C/O PER DPS 4.707 REV AW ON NEW SPLICE AND FOUND NO CRACK EVIDENT.  SPLICE REPROTECTED PER SRM 51-21-01 V II R35.  NEW SPLICE INSTALLED PER SRM 51-33-01 VII REV 35.
